G. Samorodnitsky and M. S. Taqqu, Stable non-Gaussian random processes. Stochastic Modeling, 1994.

G. Miller, Properties of certain symmetric stable distributions, Journal of Multivariate Analysis, vol.8, issue.3, pp.346-360, 1978.
DOI : 10.1016/0047-259X(78)90058-1

S. Cambanis and G. Miller, th Order and Stable Processes, SIAM Journal on Applied Mathematics, vol.41, issue.1, pp.43-69, 1981.
DOI : 10.1137/0141005

C. Nikias and M. Shao, Signal Processing with Alpha-Stable Distributions and Applications, 1995.

J. Pinkse, A consistent nonparametric test for serial independence, Journal of Econometrics, vol.84, issue.2, pp.205-231, 1998.
DOI : 10.1016/S0304-4076(97)00084-5

D. Tjøstheim, Measures of dependence and tests of independence, Statistics. A Journal of Theoretical and Applied Statistics, vol.28, issue.3, pp.249-284, 1996.

Y. Hong, Testing for pairwise serial independence via the empirical distribution function, Journal of the Royal Statistical Society: Series B (Statistical Methodology), vol.60, issue.2
DOI : 10.1111/1467-9868.00134

Y. Hong and H. White, Asymptotic Distribution Theory for Nonparametric Entropy Measures of Serial Dependence, Econometrica, vol.73, issue.3, 2003.
DOI : 10.1111/j.1468-0262.2005.00597.x

C. M. Gallagher, A method for fitting stable autoregressive models using the autocovariation function, Statistics & Probability Letters, vol.53, issue.4, pp.381-390, 2001.
DOI : 10.1016/S0167-7152(01)00041-4

J. M. Chambers, C. L. Mallows, and B. W. Stuck, A Method for Simulating Stable Random Variables, Journal of the American Statistical Association, vol.6, issue.7, pp.71340-344, 1976.
DOI : 10.1080/01621459.1976.10480344